Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil edema...remedies??? Larry Hoover

Posted by gardenergirl on September 4, 2004, at 13:18:21

In reply to Re: Nardil edema...remedies??? gardenergirl, posted by Larry Hoover on September 4, 2004, at 9:01:09

I don't mind my serious subject going awry. It was a good laugh. Thanks for answering my questions seriously, although I meant them in jest.

Actually, going back to 60 mg of Nardil and losing the Gabitril have resulted in the fluid coming off. How often do you gain and lose 10 pounds in one seven day period? Sheesh. It seems to be dose dependent on the Nardil, but I still wonder if somehow the Gabitril had some facilitative or synergistic role. But the Gab. wasn't really doing anything for me except give me heartburn, so no great loss.

My pdoc did recommend that I get a cardiac workup just to be safe. I'm okay with that, and I assume my GP will be, too. But I think it's the Nardil. I seem to have pretty tight tolerances to medications and blood chemistry, so it makes sense to me that I couldn't tolerate even a tiny dose increase. Going from 60 straight to 75 about drove me out of my skin with agitation, so...

Glad you are feeling better.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:385383
URL: http://www.dr-bob.org/babble/20040904/msgs/386384.html